zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Exponential stability of periodic neural networks with impulsive effects and time-varying delays. (English) Zbl 1216.34072
Summary: By employing the Young inequality and constructing suitable Lyapunov functions, we investigate the existence and globally exponential stability of periodic neural networks with impulses and time-varying delays. The results extend and improve some earlier ones. An illustrative example and simulations are given to illustrate the main results.
MSC:
34K20Stability theory of functional-differential equations
34K45Functional-differential equations with impulses
92B20General theory of neural networks (mathematical biology)
References:
[1]Zhang, J.; Gui, Z. J.: Periodic solutions of nonautonomous cellular neural networks with impulses and delays, Nonlinear anal. 10, 1891-1903 (2009) · Zbl 1160.92005 · doi:10.1016/j.nonrwa.2008.02.029
[2]Wang, H.; Liao, X. F.; Li, C. D.: Existence and exponential stability of periodic solution of BAM neural networks with impulse and time-varying delay, Chaos solitons fract. 33, 1028-1039 (2007) · Zbl 1148.34049 · doi:10.1016/j.chaos.2006.01.112
[3]Hong, X.; Yan, K. M.; Wang, B. Y.: Existence and global exponential stability of periodic solution for delayed high-order Hopfield-type neural networks, Phys. lett. A 352, 341-349 (2006) · Zbl 1187.34102 · doi:10.1016/j.physleta.2005.12.014
[4]Yang, Y. Q.; Cao, J. D.: Stability and periodicity in delayed cellular neural networks with impulsive effects, Non. anal. RWA 8, 362-374 (2007) · Zbl 1115.34072 · doi:10.1016/j.nonrwa.2005.11.004
[5]Gui, Z. J.; Ge, W. G.: Periodic solutions of nonautonomous cellular neural networks with impulses, Chaos solitons fract. 32, 1760-1771 (2007) · Zbl 1141.34026 · doi:10.1016/j.chaos.2005.12.001
[6]Gui, Z. J.; Yang, X. S.; Ge, W. G.: Existence and global exponential stability of periodic solutions of recurrent cellular neural networks with impulses and delays, Math. comput. Simul. 79, 14-29 (2008) · Zbl 1144.92002 · doi:10.1016/j.matcom.2007.09.001
[7]Y.F. Shao, Y. Li, C. Xu, Periodic solutions for a class of nonautonomous differential system with impulses and time-varying delays, Acta. Appl. Math. doi:10.1007/s10440-010-9598-y.
[8]Sun, C. Y.; Feng, C. B.: Exponential periodicity and stability of delayed neural networks, Math. comput. Simul. 66, 469-478 (2004) · Zbl 1057.34097 · doi:10.1016/j.matcom.2004.03.001
[9]Cao, J. D.: New results concerning exponential stability and periodic solutions of delayed cellular neural networks, Phys. lett. A 307, 136-147 (2003) · Zbl 1006.68107 · doi:10.1016/S0375-9601(02)01720-6
[10]Zhou, J.; Liu, Z.; Chen, G.: Dynamics of periodic delayed neural networks, Neural netw. 17, 87-101 (2004) · Zbl 1082.68101 · doi:10.1016/S0893-6080(03)00208-9
[11]Han, M. A.; Bi, P.: Existence and bifurcation of periodic solutions of high-dimensional delay differential equations, Chaos solitons fract. 20, 1027-1036 (2004) · Zbl 1048.34117 · doi:10.1016/j.chaos.2003.09.017
[12]Jiang, H. J.; Li, Z. M.; Teng, Z. D.: Boundedness and stability for nonautonomous cellular neural networks with delay, Phys. lett. A 306, 313-325 (2003) · Zbl 1006.68059 · doi:10.1016/S0375-9601(02)01608-0
[13]Jiang, H. J.; Cao, J. D.: Global exponential stability of periodic neural networks with time-varying delays, Neurocomputing 70, 343-350 (2006)
[14]Zhou, T. J.; Chen, A.; Zhou, Y. Y.: Existence and global exponential stability of periodic solution to BAM neural networks with periodic coefficients and continuously distributed delays, Phys. lett. A 343, 336-350 (2005) · Zbl 1194.34134 · doi:10.1016/j.physleta.2005.02.081
[15]Shao, Y. F.: Analysis of a delayed predator-prey system with impulsive diffusion between two patches, Math. comput. Model. 52, 120-127 (2010) · Zbl 1201.34086 · doi:10.1016/j.mcm.2010.01.021
[16]Gui, Z. J.; Ge, W. G.: Existence and uniqueness of periodic solutions of nonautonomous cellular neural networks with impulses, Phys. lett. A. 354, 84-94 (2006)
[17]Gu, H. B.; Jiang, H. J.; Teng, Z. D.: Stability and periodicity in high-order neural networks with impulsive effects, Nonlinear anal. TMA 68, 3186-3200 (2008) · Zbl 1141.34053 · doi:10.1016/j.na.2007.03.024
[18]Shao, Y.; Dai, B.: The existence of exponential periodic attractor of impulsive BAM neural networks with periodic coefficients and distributed delays, Neurocomputing 73, 3123-3131 (2010)
[19]Guo, S. J.; Huang, L. H.; Dai, B. X.; Zhang, Z. Z.: Global existence of periodic solutions of BAM neural networks with variable coefficients, Phys. lett. A. 317, 97-106 (2003) · Zbl 1046.68090 · doi:10.1016/j.physleta.2003.08.019
[20]Li, Y. K.; Liu, P.: Existence and stability of periodic solutions for BAM neural networks with delays, Math. comput. Model. 40, 757-770 (2004) · Zbl 1197.34125 · doi:10.1016/j.mcm.2004.10.007